Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Springfield, MO

April 13, 2007Laclede County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 13, 2007, 6:52 PM CDT for Laclede County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 6:52 PM CDT (23:52 UTC)
Expired
Apr 14, 2007, 12:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Laclede County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:00 PM CDTFLASH FLOOD5 E Lebanon, MOSNOWBERRY DRIVE...GRINDSTONE DRIVE...PECAN DRIVE OFF OF HIGHWAY J...AND PACIFIC DRIVE NORTH OF HACKBERRY ROAD HAVE BEEN CLOSED IN LACLEDE COUNTY DUE TO FLOODED LOW WATER CROSSINGS. THERE WAS ALSO WATER PONDING ON I-44 AT MILE MARKER 127 AND ON STATE HIGHWAY 32
Apr 13, 7:07 PM CDTFLASH FLOODMorgan, MOSHERIFFS OFFICE REPORTING FLOODING NEAR PECAN ROAD ON J HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 132359
FFWSGF
MOC105-140545-
/X.NEW.KSGF.FF.W.0001.070413T2352Z-070414T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1245 AM CDT.

* AT 649 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. TWO LOW WATER CROSSINGS ON GRIND STONE ROAD 5 MILES EAST     
  OF LEBANON WERE REPORTED TO BE FLOODING. FLOODING WAS ALSO         
  REPORTED FOR A LOW WATER CROSSINGS ON SNOWBERRY ROAD SOUTEAST OF   
  LEBANON. FLOODING OF LOW WATER CROSSINGS ON EAST 32 EAST OF        
  LEBANON WAS ALSO REPORTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  LEBANON AND CONWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3787 9240 3772 9240 3765 9225 3748 9226
      3749 9286 3790 9285 3788 9254

$$

WISE
1 follow-up statement
000 
WGUS73 KSGF 140245
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT FRI APR 13 2007

MOC105-140545-
/X.CON.KSGF.FF.W.0001.000000T0000Z-070414T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-
937 PM CDT FRI APR 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
LACLEDE COUNTY...

AT 931 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. THE FOLLOWING ROADS HAVE BEEN CLOSED IN LACLEDE COUNTY DUE TO 
FLOODED LOW WATER CROSSINGS. SNOWBERRY DRIVE...GRINDSTONE 
DRIVE...PECAN DRIVE OFF OF HIGHWAY J...AND PACIFIC DRIVE NORTH OF 
HACKBERRY ROAD. WATER WAS ALSO PONDING ON ROADWAYS AT INTERSTATE 44 
AT MILE MARKER 127...AND ON STATE HIGHWAY 32 ONE MILE EAST OF 
LEBANON.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...LEBANON AND
CONWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3787 9240 3772 9240 3765 9225 3748 9226
      3749 9286 3790 9285 3788 9254

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:03 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 13, 6:03 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT FRI APR 13 2007

UPDATED AVIATION

.DISCUSSION...

DEEPER MOISTURE/MOISTURE ADVECTION HAS SPREAD NORTHEAST INTO THE
FORECAST AREA TODAY...WELL AHEAD OF A VERY STRONG UPPER LOW OVER NM.
DRY AIR ADVECTING FROM THE EAST AT LOWER LEVEL HAS RESULTED AND
EVAPORATIVE COOLING...ENOUGH TO GET OCCASIONAL SNOW/SLEET REPORTS
EVEN INTO THE AFTERNOON HOURS...MAINLY OVER EASTERN SECTIONS OF THE
CWFA. LOWERING FREEZING LEVELS HAVE ALSO RESULTED IN QUITE A BIT OF
BRIGHT BANDING ON RADAR LIMITING THE EFFECTIVENESS OF RADAR PRECIP
ESTIMATES. THROUGH 215 PM...GAGE READINGS WEST OF KSGF HAVE IN
GENERAL HAVE HAD STORM TOTAL PRECIP AMOUNTS OF A HALF TO THREE
QUARTERS OF AN INCH. EVEN WITH RATHER UNIMPRESSIVE CONVECTIVE
UPDRAFTS/CORES...CONVECTIVE CELLS MOVING NORTHEAST FROM OK AND NW AR
INTO MO WILL BE CAPABLE OF HAIL BECAUSE OF THE LOWERING FREEZING
LEVELS. WE HAVE HAD NUMEROUS REPORTS OF PEA SIZED HAIL THIS
AFTERNOON.

INTERESTING FORECAST OVER THE NEXT 18-24 HOURS INVOLVING RAINFALL
AMOUNTS AND PRECIP TYPE.

THE STRONG UPPER LOW OVER NM WILL EJECT NORTHEAST INTO EASTERN KS
AND WEST CENTRAL MO BY SAT MORNING. STRONG SYNOPTIC SCALE LIFT WILL
CONTINUE INTO THE EVENING HOURS AS COUPLED WITH STRONG LOW LEVEL
MOISTURE TRANSPORT. UPPER DIFFLUENT FLOW WITH THE APPROACH OF THE
UPPER SYSTEM WILL INCREASE THE OVERALL LIFT. WILL CONTINUE THE FLOOD
WATCH HEADLINES TONGIHT.

THE WRF AND GFS INDICATE THAT SIGNIFICANT LIFT WILL DEVELOP OVER
CENTRAL AND NORTHERN MO OVERNIGHT AS A COUPLED JET STRUCTURE
DEVELOPS WITH THE LEFT EXIT REGION OF A 130KT JET NOSING INTO
SOUTHERN MO AND RIGHT ENTRANCE REGION OF EXITING JET OVER THE UPPER
MIDWEST. TROWAL SETS UP OVER EASTERN KS AND CENTRAL AND NORTHERN MO
DURING THE OVERNIGHT HOURS WITH THE STRONGEST FRONTOGENETIC FORCING
ALONG AND NORTH OF OUR NORTHERN CWFA...A BIT SOUTH OF PREVIOUS PROGS
(I BELIEVE). NEGATIVE EQUIVALENT POTENTIAL VORT VALUES INDICATE
INSTABILITY AVAILABLE FOR CONVECTIVE PRECIP WITHIN THE TROWAL LATE
TONIGHT. PROGGED SOUNDINGS OVER SOUTHEAST KS AND CENTRAL MO INDICATE
THAT TEMPERATURE-HEIGHT PROFILES WILL BECOME COLD ENOUGH ALONG THE
NORTHERN FRINGES OF THE CWFA FOR WET SNOW AFTER THE 09-10Z TIME
FRAME CONTINUING INTO EARLY SATURDAY MORNING BEFORE THE TROWAL LIFTS
NORTHEAST. SFC TEMPERATURES REMAIN JUST ABOVE FREEZING...BUT SNOW
MAY BE ABLE TO ACCUMULATE WHERE HEAVIER SNOW BANDS OCCUR. HAVE ADDED
SOME SOME LIGHT SNOW ACCUMULATION (LESS THAN ONE INCH) TO A SMALL
PORTION OF MY NORTHERN AND NORTHWESTERN CWFA...AND THIS SEEMS TO
LINE UP FAIRLY WELL WITH NEIGHBORING OFFICES.

HAVE NOT MADE MANY CHANGES BEYOND SATURDAY. STILL EXPECT COLD
TEMPERATURES FALLING TO AROUND FREEZING SUN MORNING. CLOUD COVER AND
AT LEAST SOME BOUNDARY LAYER MIXING SHOULD LIMIT FROST
DEVELOPMENT...BUT FREEZE HEADLINES MAY BE NEEDED. SOME FROST WILL
AGAIN BE POSSIBLE OVER THE CENTRAL AND EASTERN MO OZARKS MONDAY
MORNING WITH MORE IDEAL RADIATIONAL COOLING CONDITIONS.

A HIGHLY AMPLIFIED BUT PROGRESSIVE PATTERN CONTINUES THROUGH THE
WEEK. ANOTHER LOW LATITUDE UPPER SYSTEM IS PROGGED TO MOVE THROUGH
THE SOUTHERN PLAINS AND LOWER MS VLY TUE-WED. BETTER CHANCES FOR
RAIN WILL BE SOUTH OF THE AREA...BUT STILL MAINTAINED SOME LOW POPS
FOR OUR SOUTHERN COUNTIES. BOTH THE ECMWF AND GFS MOVING ANOTHER
SYSTEM INTO THE CENTRAL AND/OR NORTHERN PLAINS THU-FRI WITH THE GFS
A BIT FARTHER SOUTH AND FASTER WITH THE UPPER SYSTEM. KEPT THE DAY 7
PERIOD (FRIDAY) DRY FOR NOW...BASED ON THE SLOWER ECMWF...BUT WILL
WATCH MEDIUM MODELS TRENDS. DSA

&&

.AVIATION...

FOR THE 00Z SGF/JLN TAFS...HAVE BEEN SEEING PERIODIC CEILINGS
DROPPING TO AROUND 600 FEET WITH THE HEAVIER RAINFALL AND
VISIBILITIES DOWN TO 2 MILES.  CEILINGS WILL GRADUALLY LOWER AND
BECOME PREDOMINANTLY BETWEEN 300 AND 700 FEET TONIGHT WITH
VISIBILITIES AROUND 4 TO 5 MILES.  CEILINGS MAY START TO IMPROVE BY
MIDDAY SATURDAY...BUT MORE THAN LIKELY NOT UNTIL THE MID AFTERNOON
HOURS.  VISIBILITIES SHOULD IMPROVE TO 6+ MILES BY MIDDAY.

LINDENBERG
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH LATE THIS AFTERNOON AND TONIGHT FOR THE
MISSOURI OZARKS.
KS...FLASH FLOOD WATCH LATE THIS AFTERNOON AND TONIGHT FOR EXTREME
SOUTHEAST KANSAS.

WFO SGF
Hazardous weather outlook, Apr 13, 2:20 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT FRI APR 13 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
101 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN...HEAVY AT TIMES...WILL OCCUR THIS AFTERNOON AND TONIGHT WITH
EMBEDDED THUNDERSTORMS LIKELY. RAINFALL AMOUNTS OF TWO INCHES OR
MORE IN ISOLATED AREAS WOULD LIKELY RESULT IN THE FLOODING OF LOW
LYING AREAS AND LOW WATER CROSSINGS.

WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED DUE TO A LACK OF
INSTABILITY...HOWEVER...BECAUSE OF LOWERING FREEZING LEVELS SOME
STORMS WILL BE CAPABLE OF UP TO DIME SIZED HAIL THROUGH THIS
EVENING...ESPECIALLY ALONG THE ARKANSAS STATE LINE.

SOME SLEET OR SNOW MAY MIX WITH THE RAIN AT TIMES THIS AFTERNOON AND
THIS EVENING...BUT NO ACCUMULATION IS EXPECTED THROUGH MIDNIGHT.

WET ACCUMULATING SNOW MAY BE POSSIBLE OVER PORTIONS OF SOUTHEAST
KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE TONIGHT INTO
SATURDAY MORNING. SOME AREAS MAY BRIEFLY SEE UP TO AN INCH OF
ACCUMULATION...MAINLY ON GRASSY SURFACES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES WILL FALL TO NEAR THE FREEZING MARK BY LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING. CLOUD COVER AND A STEADY NORTH
WIND WILL LIKELY PREVENT WIDESPREAD FROST OR A SIGNIFICANT FREEZE
FROM OCCURRING.

A CLEAR SKY AND LIGHT WINDS MAY LEAD TO AREAS OF FROST LATE
SUNDAY NIGHT INTO EARLY MONDAY MORNING...MAINLY OVER SOUTH CENTRAL
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Apr 13, 5:31 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT FRI APR 13 2007

MOZ089-090-094-132300-
DADE-GREENE-LAWRENCE-
531 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ALERT FOR DADE...GREENE AND LAWRENCE COUNTIES
UNTIL 600 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT VERNON...AND MOVING NORTHEAST AT 50
MPH.

THIS STORM WILL BE...
  NEAR ASH GROVE BY 540 PM CDT.
  NEAR WILLARD BY 545 PM CDT.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Apr 13, 5:48 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             ASH GROVE               37.32N 93.58W
04/13/2007  E0.75 INCH       GREENE             MO   PUBLIC

&&

GCLAYCOM
Special weather statement, Apr 13, 5:48 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT FRI APR 13 2007

MOZ091-095-096-132315-
CHRISTIAN-DOUGLAS-WEBSTER-
548 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...DOUGLAS AND WEBSTER
COUNTIES UNTIL 615 PM CDT...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGHLANDVILLE...AND MOVING NORTHEAST AT 60
MPH.

THIS STORM WILL BE...
  NEAR SPARTA BY 555 PM CDT.
  5 MILES SOUTHEAST OF ROGERSVILLE BY 600 PM CDT.
  NEAR FORDLAND BY 605 PM CDT.
  NEAR DIGGINS BY 610 PM CDT.
  5 MILES NORTHWEST OF SEYMOUR BY 615 PM CDT.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Apr 13, 5:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             ALDRICH                 37.55N 93.55W
04/13/2007  E0.75 INCH       POLK               MO   LAW ENFORCEMENT

&&

LINDENBERG
Special weather statement, Apr 13, 5:54 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT FRI APR 13 2007

MOZ079-080-132330-
DALLAS-POLK-
554 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ALERT FOR DALLAS AND POLK COUNTIES UNTIL 630
PM CDT...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MORRISVILLE...OR 14 MILES SOUTH OF
BOLIVAR...AND MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE...
  NEAR PLEASANT HOPE BY 600 PM CDT.
  NEAR BUFFALO BY 610 PM CDT.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Apr 13, 6:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SEYMOUR                 37.15N 92.77W
04/13/2007  M0.25 INCH       WEBSTER            MO   PUBLIC

            PEA SIZE HAIL FELL FOR ABOUT 10 MINUTES.

&&

TERRY

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.